MathSciNet Relay Station
MathSciNet bibliographic data
MR28537 46.3X
Yosida, Kôsaku On the differentiability and the representation of one-parameter semi-group of linear operators. J. Math. Soc. Japan 1, (1948). 15–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement